# SDR DALA2017112608285

- Difficulty date: November 26, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 70,567 hours, 51,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AT THE NEW WIFI DOUBLER EDGE. THE DENTED REGION WAS CUTOUT AND A COMBINED DOUBLER WAS MADE AND INSTALLED FOR THE REGION PER ERA 552781-14 ON 18NOV16. THE REPAIR WAS CLASSIFIED AS MAJOR AND IS THEREFORE SDR REPORTABLE.
